# SDR ASAA2014101309373

- Difficulty date: October 13, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 17,895 hours, 5,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT ROWS 8 ABC AND 11 ABC INOPERATIVE.  ACFT GROUNDED. REPLACED POWER SUPPLY AND BATTERY PACK, REF MM33-51-06 AND AREA LIGHT, AISLE LIGHT, ASSY AT ROW 8 ABC REF. MM33-51-03. TESTED- OPS. NORMAL.
